# SDR UALA2010032901055

- Difficulty date: March 29, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 62,072 hours, 22,844 cycles
- Engine: Pwa PW2037
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: 149N741093
- Condition: Punctured
- Location: Wtb Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WTB FAIRING PANEL 194CR PUNCTURED.  REMOVED PANEL.  REPLACED THREE BAD NUT PLATES ON AIRCRAFT STRUCTURE.  SUMP DRAIN LINE DISCONNECTED TO REMOVE PANEL.  PANEL NEEDS REPAIR OR REPLACE. CONNECTED SUMP DRAIN LINE AND REPLACED PANEL.
